# SDR 07FDEA04795

- Difficulty date: November 15, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 47 FASTENER HOLE INSPECTION, NR 4 RT HOLE HAS INDICATION OF DEFECT.   REAMED HOLE TO TRANSITION FITTING IAW FED EX A310-200 SRM 51-40-40 PG14. INSTALLED FASTENER IAW A310-200 SRM 51-40-21 PG 24. BHEC NR 4 HOLE REF EA 6-5710-112994.  NO CRACK INDICATION NOTED
